# SDR AALA20130114005

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 38,215 hours, 6,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR OVERWING EXIT EMERGENCY SIGN MISSING.  REPLACED RIGHT REAR OVERWING EXIT EMERGENCY SIGN.  OPS CHECK NORMAL.
